# SDR C2XA02BT033

- Difficulty date: July 20, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145ER
- Aircraft serial: 145018
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Faulty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EWR---CO4085, CREW REPORTED, "BOTH EMERGENCY LIGHTS OVER WING INOPERATIVE....MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT UNITS FOR BOTH EMERGENCY LIGHTS OVER THE WINGS IAW EMB145 AMM #33-50-04. OPS.CHECKED GOOD.
